# SDR AALA201705059013

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 2,766 hours, 1,055 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT CANNOT ARM THE R4 DOOR. MAINTNENANCE REMOVED DEBRIS FROM UNDER GIRT BAR AND ATTACH POINTS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
